# SDR AALA201507149007

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 16,810 hours, 14,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0167
- Condition: Damaged
- Location: L2 Door
- Part time: 17,542 hours, 14,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L2 DOOR EMER EVACUATION SLIDE SAFETY THREAD IS BROKEN & JUNCTION LOOP IS FRAYED NEXT TO RELEASE PIN.  REPLACED L2 DOOR EMER EVACUATION SLIDE.
